# SDR AMTA200300419

- Difficulty date: March 30, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENGINE WOULD NOT REACH MAX TAKEOFF EPR WITH EEC AND ENG LIMITER ON STD TAKEOFF EPR NORMAL.  ENGINE PARAMETERS NORMAL FOR LOW EPR.  TAKEOFF WITH EEC AND ENGINE LIMITER OFF NOT CHECKED.  FOLLOWED FIM 73-21-00, STEP 1-21 PER FIM NO FURTHR ACTION REQUIRED OK FOR SERVICE.  (M)
